My sister has a 4 week old baby that she is allowing to "taste" her food. She lets him taste popsicles and she says he "loves" the taste of wheat thin crackers. And thats only what she named specifically; she says she lets him taste all her food. I tried to explain to her that this probably wasn't a good idea - immature digestive system, food allergies - she gave me the whole "mom said I could" excuse and laughed it off.
My question is... Is this a problem? And if so, how can I convince her to stop doing it?View Thread
To the original poster... Have you tried swaddling him tightly before rocking him and laying him down? Maybe that could simulate the way the car seat kind of surrounds him and holds him tight to help him fall asleep. Just a thought.View Thread
Everything has become a song in our house. From putting on our shoes to getting in the tub... we make up songs on a daily basis and our son absolutely loves it. I'm sure he thinks we're crazy... funny, yes, but definitely crazy 8P
As far as traditional lullabies and nursery rhymes, The Itsy, Bitsy Spider is absolutely, hands down one of his favorites. He loves all the hand motions that go with the song.View Thread
My son just turned a year old last week. He has four teeth on the top, 3 on the bottom (the 4th hasn't popped up yet) and we have one top molar starting to make it's way through. I was wondering when we should start "brushing" his teeth to help promote good hygiene for the future?View Thread
I'm not sure what the question is exactly, but I looked at your previous posts and saw one with the subject "endometritis", so I'm assuming it has something to do with that. What you are describing (dizziness, nausea, etc.) are all possible side effects of taking an antibiotic. You can research your medication on this website to find out what the exact side effects are and what you can do to help them subside (like eating before you take your medication). However, you say you're having trouble breathing and that could be a possible allergic reaction to the medication you've been prescribed and in that case you would need to contact your doctor immediately to have something else prescribed.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.